# SDR A6WA201401104527

- Difficulty date: January 10, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Condition: Damaged
- Location: Rt Trans Cowl
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LOWER TRANS COWL ACOUSTIC PANEL HAS FIVE EACH DENTS WITH GOUGING & CRACKED SKIN.  REPLACED FIVE DENTS IAW CRJ 200 SRM 51-12-00.  REPAIRED WITHIN STRUCTURAL LIMITS, NO CRACKS NOTED IN SKIN.
